# SDR HEEA073747

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 1,492 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 407301109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION AROUND MOUNTING HOLES. SCRAPPED LOCALLY.
